Throat Care

Showing all 16 results

  • Ascoril D

    167.58

    Generic Name: DEXTROMETHORPHAN-10MG/5ML+TRIPROLIDINE-1.25MG/5ML+PHENYLEPHRINE-5MG/5ML

  • Cherena-D 100ml

    125.00

    Generic Name: Dextromethorphan, Chlorpheniramine & Phenylephrine Syrup

    Cherena D syrup is a cough syrup which reduce dry cough.

  • Cicin 500

    80.00

    10 Tablet(s) per Strip

    Generic Name: Ciprofloxacin Hydrochloride Tablets IP

    The active substance of Cicin tablet is ciprofloxacin.Ciprofloxacin is an antibiotic belonging to the fluoroquinolone family. Ciprofloxacin works by killing bacteria that cause infections. It only works with specific strains of bacteria.

  • Clarie OD

    848.00

    10 Tablet(s) per strip

    Clarithromycin Extended – Release Tablets UPS

  • Coldin

    85.00

    Generic Name: Antihistaminic and decongestant syrup

    COLDIN®

    FOR COLD TREATMENT

    INFORMATION ABOUT COLDIN®

    COLDIN® is a combination of ingredients that have antipyretic, antihistaminic, expectorant, antitussive, analgesic and decongestant actions, specially formulated to treat common cold, influenza, and related conditions.

    Each capsule of COLDIN® contains: paracetamol 300 mg, pseudoephedrine HCl 30 mg, pyrilamine maleate 15 mg, noscapine 10 mg, and caffeine anhydrous 30 mg.

    Each teaspoonful (5 ml) of COLDIN® Syrup contains: paracetamol 120mg, pseudoephedrine HCl 15mg, pyrilamine maleate 6.25mg, and glyceryl guaicolate 15mg.

    -Paracetamol has analgesic and antipyretic activities.

    -The decongestant action of Pseudoephedrine relieves from early symptoms of common cold such as “runny or stuffed-up nose” and “watery eyes”.

    -Pyrilamine maleate is an antihistamine used in suppressing symptoms of allergic rhinitis or other respiratory allergies.

    -Caffeine is a central nervous system stimulant, that relieves from drowsiness eventually caused by the antihistamine.

  • Cough Remedy Dabur Honitus

    140.00

    Generic Name: Cough Remedy

    • A herbal, honey based cough syrup for quick relief from all kinds of cough
    • Effective in different kinds of cough and throat imitation.
    • Dabur honitus is a unique combination of scientifically proven herbs that are known to act on the root cause of cough so that you get effective relief, instantly.
  • PANCEF-O

    200.00

    Generic Name: Cefixime Oral Suspension I.P.

    Pancef O 100 MG Syrup is used to treat infections such as bronchitis (infection of the air tubes to the lungs), gonorrhea (a sexually transmitted disease) and infections of ear, throat, tonsils etc. This medicine only treats bacterial infections and doesn’t work for viral infections like flu. It works as an antibiotic by stopping the growth of bacteria and also killing it. This medication also treats the common cold and urinary tract infections.

  • PTU

    865.61

    Generic Name

    Propyl Thiouracil

    PTU Tablet belongs to a group of medicine called anti-thyroid agents. It is used in the treatment of hyperthyroidism. It works by reducing the production of a hormone called thyroxine by the thyroid gland.

  • Rapitus

    144.00

    Generic name: Levodropropizine Syrup

    This medicine is used to treat the symptomatic non-productive cough (dry cough).

    This medicine is not recommended for use in patients less than 2 years of age.

     

  • Rite-O-Cef- 50

    136.00

    Generic Name: Cefixime Oral Suspension IP

    Rite O Cef 50 MG Syrup is a broad-spectrum antibiotic used to treat a variety of conditions such as urinary tract infections, ear infections, throat infections and lung infections caused by bacteria.

  • Rite-o-cef-CV 100 DT

    232.00

    10 Tablet(s) per strip

    Generic name: Cefixime and Potassium Clavulanate Dispersible Tablets

    It is a combination medicine used to treat a variety of conditions such as urinary tract infections, ear infections, and lung infections caused by bacteria.

     

  • Rito-O-cef 200

    200.00

    10 Tablet(s) per strip

    Generic Name: Cefixime Dispersible Tablets IP 200 mg

  • Spril F

    90.00

    10 Tablet(s) per stripe

    Generic Name: Spironolactone & Frusemide Tablets

    It is used to treat certain bacterial infections including urinary tract infections, ear infections, throat infections including pharyngitis and tonsillitis, and sexually transmitted infections, such as, gonorrhea, that are affecting the urethra and rectum. It is a prescription medicine. Spril is also used to treat worsening symptoms of severe cases of bronchitis.

  • Thyronorm

    206.06283.83

    Generic Name: Thyroxine Sodium Tablets IP

    Before you start taking Thyronorm Tablet, your doctor will do a blood test to see what dose you need. Once you start taking the medicine, you will have regular blood tests to see how well it is working, and the dose may be adjusted from time to time.

  • Turbocef-500

    712.50

    10 Tablet(s) per Strip

    Generic Name: Cefuroxime Axetil Tablets IP

    Cefuroxime is indicated in the treatment of:

    • Upper respiratory tract infections: for example, ear, nose and throat infections such as otitis media, sinusitis, tonsillitis, and pharyngitis.
    • Lower respiratory tract infections: for example, acute bronchitis, acute exacerbations of chronic bronchitis, and pneumonia.
    • Skin and soft tissue infections: such as furunculosis, pyoderma, and impetigo.
    • Genito-urinary tract infections: such as pyelonephritis, urethritis, and cystitis.
    • Gonorrhea: acute uncomplicated gonococcal urethritis, and cervicitis.
    • Early Lyme disease & subsequent prevention of late Lyme disease.
  • Zocef

    677.601,233.50

    10 Tablet(s) per stripe

    Generic Name: Cefuroxime Axetil Tablets IP

    Zocef 250 MG Tablet is a broad-spectrum antibiotic used to treat a variety of bacterial infections including skin, throat, ears, lungs, urinary tract infections, and Lyme disease, etc. caused by bacteria.